# SDR AALA202403062754

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON RACK (80VU) LOWER LATERAL FITTING RIGHT-HAND SIDE IN AFT AVIONIC COMPARTMENT. ACCOMPLISHED INTERIM REPAIR ON RACK 80VU LOWER LATERAL FITTING PER SRM 51-72-11-911-001.
